Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What are the side effects of taking microgynon pill ?

ive been on microgynon pill for nearly 2 months and taking it as i should be, i have got 4 days left till its suppose to finish and the past 4 days i have been feeling sick light headed and just not myself so i stopped taking my pill 2 days ago as i thought this may be the cause but im still feeling the same
Asked On : Mon, 28 Feb 2011
Answers:  1 Views:  357
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Welcome to HealthcareMagic forum.
These oral pills do cause nausea and headache as a side effect. But after stopping the tablets it will take 6-7 days to subside completely as you are taking these pills for last two months. Dont worry it will become alright.
Dr. Rakhi Tayal
Answered: Mon, 28 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor